Collineations and Extensions of Translation Nets.

Aiden A. Bruen

Mathematische Zeitschrift (1975)

  • Volume: 145, page 243-250
  • ISSN: 0025-5874; 1432-1823

How to cite


Bruen, Aiden A.. "Collineations and Extensions of Translation Nets.." Mathematische Zeitschrift 145 (1975): 243-250. <>.

author = {Bruen, Aiden A.},
journal = {Mathematische Zeitschrift},
pages = {243-250},
title = {Collineations and Extensions of Translation Nets.},
url = {},
volume = {145},
year = {1975},

AU - Bruen, Aiden A.
TI - Collineations and Extensions of Translation Nets.
JO - Mathematische Zeitschrift
PY - 1975
VL - 145
SP - 243
EP - 250
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.